# SDR QXEA2021080200379

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,807 hours, 35,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843103
- Condition: Corroded
- Location: Bs 668-698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RAIL 25 X668.00-X698.00, CORRODED. REDUCED EQUIPMENT RAIL 25 X668.00-X698.00 IAW SRM 51-40-07-02-01, 51-42-05-02-01, 51-42-45-02-01.
